CureZone   Log On   Join
Re: Topical Steroid Problems
 

Protozoa, Amoeba, Pin Worms?
Hulda Clark Cleanses



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


Google Advertisement
Google Advertisement
LawrenceTaylor Views: 7,956
Published: 16 years ago
 
This is a reply to # 6,378

Re: Topical Steroid Problems


Dear Aunty,
I found your posting very interesting and thought provoking. I've just been given Betnovate for Psoriasis of the scalp, and was initially so grateful for it stopped my insane wanting to scratch my head. However after applying it on and off for over a couple of weeks now, I finally put two-and-two together and came on the web to search on betnovate articles. This was because today at around 5pm when I'm usually raring to go out for a bit of exercise following a day of work, I thought, 'I am SO tired', it was unbelievable. I figured I'll try to get through it, try to go out anyway, I thought I must be depressed about something, actually come to think of it I felt depressed about everything, and slammed my bike on the floor just because I didn't have the physical energy to pump up one of the tyres! I just went upstairs lay on my bed and fell asleep for over an hour! Couldn't believe it, my muscles ached, and didn't feel hungry until 10pm, much later than I usually eat. Anyway after thinking about why on Earth I felt so tired for at 5pm in the day, I imagined it might be that I was coming down with something, I wondered whether it could be a side effect of this Betnovate? I've just been slapping it on whenever my head starts to itch, and today was particularly bad itchy feeling at lunchtime so put a lot on mid-afternoon. Do you think it's likely to be the case that the Betnovate is doing this to me?
I've had the nail infection too, a year or so back, but that came and went by itself. I've also noticed that basically if my hair is very short, I don't get the Psoriasis on the scalp that I get when my hair is longer. Do you think this could be because of the light factor I seem to be seeing?
I'm currently having physiotherapy for chronic lower back pain, it aches a lot, clicks regularly, along with clicky knees, elbow joints, shoulders, seems like the lot sometimes!
Do you think these are all related in anyway? Because I'm a student at 24 years of age, I change doctors quite a lot because I'm always moving around the place. As such one doctor only ever gets to here about one illness at a time, without all my notes, (they always get lost) and I'm wondering whether I should mention all these other bits'n'pieces?
Would love to sort my health out, diet or otherwise, before it continues in getting seemingly worse.
Any advice is gratefully received,
Many thanks,
Lawrence
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.219 sec, (2)